# SDR CKSA96340

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 5769545521
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  NR 1 PYLON INBOARD STUB WING UPPER WEB DAMAGED APPROXIMATELY 2 INCH HOLE.  REMOVED AND REPLACED WEB PLATING IAW DC-8 SRM 51-1-21, 54-3-1 FIGURE 31A, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82015.
